# SDR 08FDEA04560

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651928715
- Condition: Cracked
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL RACK-PANEL 8805 CRACKED RIGHT WING OB AILERON REMOVED SEAL ANGLE, TRANSFERRED HOLES TO NEW ANGLE P/N 65-19287-15.  INSTALLED ANGLE REF SRM 51-30-2 PG 1-10.  THIS IS CLASSIFIED AS A MINOR REPAIR.
